# SDR 2008FA0000018

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: General aviation
- Aircraft: N30673
- Make and model: Cessna 177B
- Aircraft serial: 17701397
- Aircraft time: 4,175 hours
- Engine: Lyc O360*
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN ANNUAL, FOUND LOOSENESS IN THE YOKE FOR AND AFT MOVEMENT.  AFTER MUCH CHECKING, FOUND THE LOOSENESS TO BE BETWEEN THE YOKE LEVER ASSY 1767033-7 AND 1767037-2 WHICH IS THE SHAFT. ALSO THERE WAS LOOSENESS BETWEEN THE SHAFT 1767037-2 AND THE QUADRANT 1767024-1.  FURTHER INVESTIGATION FOUND STANDARD AN4 BOLTS INSTEAD OF THE NAS464P4-17 CALLED FOR IN THE PARTS MANUAL CONNECTING THESE PARTS.  THE DIFFERENCE IN DIAMETER OF THE BOLTS CAUSED THE LOOSENESS. PARTS MANUAL, FIGURE 63.
